MAUDE Adverse Event Report: NOVA BIOMEDICAL CORPORATION STAT PROFILE PRIME CCS ANALYZER SYSTEM; BLOOD/GAS/ELECTROLYTE/METABOLITE/ CO-OXIMETRY ANALYZER

NOVA BIOMEDICAL CORPORATION STAT PROFILE PRIME CCS ANALYZER SYSTEM; BLOOD/GAS/ELECTROLYTE/METABOLITE/ CO-OXIMETRY ANALYZER
Model Number PRIME CCS COMP
Medical Device Problem Code Inability to Irrigate (1337)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 11/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The operator of the device sustained eye exposure to flush fluid when attempting to clear a visible clot in the probe of the analyzer.The operator was not wearing eye protection.
 
Additional Manufacturer Narrative
Operator was wearing only lab coat and gloves as protective equipment.The ifu (section 7) troubleshooting clearly highlights the following warning: "warning: blood samples and blood products are potential sources of infectious agents.Handle all blood products, accessories, and flow path components (waste-line, capillary adaptor, probe, sensor cartridge, etc.) with care.Gloves and protective clothing are recommended.When performing maintenance and troubleshooting procedures, also use protective eyewear." retraining and reinforcement of saftey practices was provided to the facility.No further action is recommended at this time.Nova will continue to monitor for this or similar events.

Brand Name
STAT PROFILE PRIME CCS ANALYZER SYSTEM
Common Device Name
BLOOD/GAS/ELECTROLYTE/METABOLITE/ CO-OXIMETRY ANALYZER
Manufacturer (Section D)
NOVA BIOMEDICAL CORPORATION
200 prospect st
waltham MA 02454
Manufacturer (Section G)
NOVA BIOMEDICAL CORPORATION
4 enterprise rd
billerica MA 01821
Manufacturer Contact
rebecca figueira
39 manning rd
billerica, MA 01821
9784393638
MDR Report Key15952812
Report Number1219029-2022-00047
Device Sequence Number15288890
Product Code CHL
UDI-Device Identifier00385480536578
UDI-Public00385480536578
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPRIME CCS COMP
Device Catalogue Number53657
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2022
Initial Report FDA Received Date12/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale